# SDR SWAA2022012451048

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 25LH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 L/H STRINGER 25.  STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103.  REMOVED FASTENERS AT S25L BETWEEN BS 500D TO 540 AND REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION IAW SRM 53-00-03-2R-1 PAR. 4 STEP A - B.   PERFORM NDI TO VERIFY FOR CRACK FREE CONDITION ON STR 25 L/H BS 500D+11'.  LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION AND APPLIED CHEMICAL CONVERSION COATING.
